MathSciNet Relay Station
MathSciNet bibliographic data
MR1637797 35Q35 (76X05 82D10)
Guo, Yan; Strauss, Walter A. Unstable BGK solitary waves and collisionless shocks. Comm. Math. Phys. 195 (1998), no. 2, 267–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement